Feedback on Celebrex Side Effects and Usage from Users, page 32
If you’ve used Celebrex, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Celebrex review.
I’ve been on celebrex for 4 weeks. Two weeks ago I got a cold, it’s still with me. It’s not getting better, but interestingly, it’s not getting worse. I’m beginning to think it’s the celebrex. I’m stopping today to see what happens. BUT – it has taken away my arthritis pain in my fingers and knees. This is amazing. So, I may be in a pickle.
Five years ago I stopped taking a certain anti-depressant because it made me feel like I had a sinus infection. For 10 months!! I was on every prescription imaginable but nothing worked. I stopped the drug and my symptoms disappeared the next day. I also had a really lousy shrink in Boston – I kept telling her I was getting worse and she kept telling me to increase the dose. Thanks, (cussing)!
AskDocWeb: Please do not stop using any prescription drug without first talking to your doctor. This will allow you to avoid some complications. Your doctor can tell you what to expect and what the possible consequences are of discontinuing your medication.
My Mom who will be 61yrs. in April has been on Celebrex for about 10 months and in the past 2 months we have noticed some minor memory loss such as repeating her self, forgetting being told something a week or so earlier, at christmas she forgot to put the Prime Rib in till it was almost time to eat. Just wondering if anyone knew of or had heard of the same side effect.
AskDocWeb: Menory loss is not listed as one of the possible side effects of Celebrex but there are other drugs that cause memory loss. If she on any other medications you may want to check that list. Some times people don’t remember things just because they weren’t paying attention or were distracted. It is a good idea to talk to your doctor if memory loss becomes a concern. However, 8 out of 10 people who get checked for memory loss problems actually have normal memory loss.
Celebrex for Achilles pain
I started using Celebrex in 2005 after an Achilles Tendon injury which resulted in a tear which led to surgery. Started with 400 mg per day. Managed to decrease dose to 200 mg/day. This is the only medication that works to rid my Achilles from pain. I have never had any adverse effects. I lift weights and do the treadmill on a daily basis. No difference in my body weight. Thanks.
AskDocWeb: Thanks Mark, it’s nice to hear success stories once in a while.
Concerned about long term use of Celebrex
I’ve been on 200 mg of celebrex twice a day for back/neck muscle pain & spasms for almost a year. When I took my first few doses my stomach hurt a lot and it made me VERY sleepy, I dare say even “knocked me out” for a few hours. In time, the stomach pain & sleepy feeling both went away as I adjusted to the drug.
Now, many months later, if I do not take my night-time dose I find that I feel amped up & can NOT sleep no matter how hard I try. Also I start getting tightening in my back & neck muscles which can lead to painful debilitating spasms. I am quite certain the drug is affecting my sleep pattern & if I were to stop taking it not only would I be in a lot of pain but I would suffer horrible insomnia. This happened not just once, but several times that I have run out of it while waiting for insurance to approve it for me again. I had the same exact reaction each time.
It took me a while to connect it to the celebrex because I was never told this might happen, but after the 3rd & 4th time it was pretty obvious it was not a coincidence. Now I fear I may never be able to adjust to life off of celebrex and I am concerned about the health effects from taking it for such a long time.
AskDocWeb: Hopefully you will discuss this legitimate concern with your doctor. Unfortunately for patients with chronic pain, the choices for prescription drugs for long-term treatment is limited.
The manufacturer’s website publishes the following: “Cardiovascular warning: All prescription NSAIDs, like CELEBREX, ibuprofen, naproxen, and meloxicam have the same cardiovascular warning. They may all increase the chance of heart attack or stroke that can lead to death. This chance increases if you have heart disease or risk factors for it, such as high blood pressure or when NSAIDs are taken for long periods.”
From lawsuits.lawinfo.com: “Heart problems – Long-term Celebrex treatment may cause renal toxicity and decreased blood flow to the heart.” … “High blood pressure is also a possible side effect of this medication. Normal function may be restored when the patient stops taking Celebrex. If not, seek medical attention immediately. Then, contact a Celebrex lawyer. You may have a case.”
Oh my gosh I have been on Celebrex 200 mlg for one week and have noticed weight gain. Also I am 55 yrs old and am in menopause due to early hysterectomy from breast cancer. I (have) enough problems with watching my weight. My dr started me on this for severe back pain and tissue inflammation. PLEASE PLEASE is this the celebrex!!!
AskDocWeb: It is possible, unexplained weight gain is listed as one of the possible side effects of Celebrex that should be reported to your doctor.
Swelling and felt like I was drugged
I took my first dose of Celebrex this morning. I anticipated feeling better and was excited about the prospect of less pain from a bad knee injury sustained 7 months ago. About an hour later I was soooooo tired I could hardly stay awake and I felt like I was drugged. I wondered if this could be due to the Celebrex. This evening I went to take off my rings and found that I almost couldn’t! My fingers were noticeably swollen so badly that it was hard to get them off. That’s what brought me to this site. I was looking to see if swelling/water retention could be due to Celebrex. Evidently others have had this problem also.
In addition, I had read some about concern for increased danger of stroke or heart attack. When I was at the DR. yesterday my bp was 191/115! I would think that if there were any increased danger at all that I definitely should not be one entering into that realm! Because of all of these concerns I am putting off taking my second dose until I can speak with my DR. tomorrow. It sure seems that I am experiencing undersirable things immediately so better to error on the side of caution. Am I being paranoid?
AskDocWeb: Not at all, legitimate concerns like this are a part of taking care of yourself. Sluggishness, an unusual lack of energy, and drowsiness, are possible symptoms of an overdose. Although about 2% of patients experience some swelling while taking Celebrex, always check with your doctor as soon as possible if you experience swelling of ankles, feet, or hands; or unusual fatigue.
Read more feedback about Celebrex
Report – 30 – 31 – Page 32 – 33 – 34 – 35 – Last Page 49
If you find this page useful share it with others. If you have used Celebrex, use the form below to add your review of Celebrex, feedback or suggestions that may help others. Please note that all addresses are held confidential.